# SDR VNAA202008049999

- Difficulty date: August 4, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 12,448 hours, 11,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PAX DOOR FWD HANDRAIL RETAINING BRACKET, FOUND FWD PAX DOOR STAIR WEB CRACKED. REPAIR DAMAGE IAW SRM 52-11-04-201-004-A01
